Translator Disclaimer
January 1993 Décomposition du fibré normal des surfaces lisses de 4 et structures doubles sur les solides de 5
Bénédicte Basili, Christian Peskine
Duke Math. J. 69(1): 87-95 (January 1993). DOI: 10.1215/S0012-7094-93-06904-9
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
9 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.69 • No. 1 • January 1993
Back to Top